# SDR AUS20020142

- Difficulty date: February 23, 2002
- Submitted: March 4, 2002
- Operation: General aviation
- Make and model: Cessna 152
- Engine: Lyc O235L2C
- Propeller: Mcauly 1A103TCM
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Exhaust Valve
- Part number: SL19034
- Condition: Burned
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, R
- Precautionary procedure: A

## Discrepancy

(AUS) EXHAUST VALVE BURNED. VALVE NOT SEATING CORRECTLY.
